# SDR CALA2016033195236

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 64,346 hours, 7,621 cycles
- Engine: Pwa PW40903
- Engine time: 44,764 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

HEAVY VIBRATION 5 HRS INTO FLIGHT.  SPARKS OBSERVED BY DEADHEADING PILOTS FROM TAIL CONE.  ALL ENG PARAMETERS DISPLAY NORMAL ON EICAS, HOWEVER, WHEN POWER REDUCED TO 65% N1 VIBRATION CEASED.  REPLACED NR 1 ENG IAW AMM 71-00-02 PG 401.
